1 doctor weighed in:

Vit d dangerous and cause an overdose ?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: Vit D overdose

Therec can be overdose of vitamin if the level in blood goes over 100.
You have to consume several thousand units of vit d to rreach that level, in therapeutic doses and accepted maintanance doses depending of where you live and how much sun you get and what colour skin you have, all these factors influence how much if any supplement you take of vit d.

In brief: Vit D overdose

Therec can be overdose of vitamin if the level in blood goes over 100.
You have to consume several thousand units of vit d to rreach that level, in therapeutic doses and accepted maintanance doses depending of where you live and how much sun you get and what colour skin you have, all these factors influence how much if any supplement you take of vit d.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Read more answers from doctors